What am I doing wrong : With coming to... - British Heart Fou...

British Heart Foundation

22,462 members15,055 posts

What am I doing wrong

Michaelaxx
Michaelaxx

With coming to terms with my heart attack last October due to a blood clot and being diagnosed with heart failure and dilated cardiomyopathy ... I am struggling with my weight ... I exercise on a regular bases and eat healthy ... but I'm bloated and instead of things going down ... they are going up ... my heart failure nurse has increased my furosemide and still I'm really uncomfortable ... gaining weight and being bloated ..

Could it be my meds ... valsartan 80mg, bisolopral 2.5mg, rixobran 20mg, spiroloctone 25mg and furosemide.

Any ideas or tips would be really appreciated xxx

2 Replies
oldestnewest

Hi Michael. It’s frustrating when you’re doing everything you can. It could be your medication so it maybe worth discussing further with your nurse and GP. Following my heart attack last June I started a weight loss regime. I kept a daily food log. (I have a Fitbit but there are other apps out there to keep track of food). It was interesting as I was totally unaware of how much I was eating even though I was eating healthy I was eating larger portions than I thought. I then opted to follow a very strict vegan diet and I was able to lose the weight. I also weighed myself regularly. By working out how many calories I had consumed I always balanced that with how many calories I had spent on exercise. It helped me to monitor that. If you monitor that then that may help with medication adjustment. Keep going with it. It’s about maintaining it as a lifestyle as opposed to a diet ( I have struggled all of my life with diets! Now I have a healthy and positive lifestyle) best wishes Zena

Hidden
Hidden

Bisoprolol is known for not helping wieght loss

You may also like...